Journal of Nonlinear Mathematical Physics

Volume 13, Issue 1, February 2006, Pages 145 - 157

Extensions of 1-Dimensional Polytropic Gas Dynamics

Authors
Boris A KUPERSHMIDT
Corresponding Author
Boris A KUPERSHMIDT
Available Online 28 November 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.1.12How to use a DOI?
Abstract
1-dimensional polytropic gas dynamics is integrable for trivial reasons, having 2 < 3 components. It is realized as a subsystem of two different integrable systems: an infinite-component hydrodynamic chain of Lax type, and a 3-component system not of Lax type.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 1
Pages
145 - 157
Publication Date
2006/11
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.1.12How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Boris A KUPERSHMIDT
PY  - 2006
DA  - 2006/11
TI  - Extensions of 1-Dimensional Polytropic Gas Dynamics
JO  - Journal of Nonlinear Mathematical Physics
SP  - 145
EP  - 157
VL  - 13
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2006.13.1.12
DO  - https://doi.org/10.2991/jnmp.2006.13.1.12
ID  - KUPERSHMIDT2006
ER  -